| Model Number |
6663 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.D6b: explant date is unknown.
Event or Problem Description
It was reported that the patient's ipg was explanted at an unknown date for an unknown reason.No further information is available at this time.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.